# SDR SCNA20130510075

- Difficulty date: May 9, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 43,064 hours, 16,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY RIGHT INTERCOSTAL AFT SUPPORT BRACKET CRACKED FWD SIDE OF STA 500G AT RBL 21.  REMOVED CRACKED SUPPORT BRACKET FWD SIDE OF STA 500G AT RBL 21.  INSTALLED NEW SUPPORT BRACKET.
